Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Fluttering feeling just above the left year
stephan28 posted:
From the last week onward i am getting a fluttering feeling just above my left ear. It may last for few minutes and comes in an alternative interval of 4-5 hours. Sometimes it comes in a continues interval. Also i feel a stiffness / benumb feeling in my left cheek. I am 28 years of old male and i don't have any other medical issues. The only thing i noticed is my resting pulse is about 90-95 range. And the Pressure is 105-70. I undergo a complete blood routine checkup and TMT & Echo cardiogram test for chest. In those nothing found suspicious. Is this a normal condition ? Or is there anything to fear about? Please help me.
Richard C Senelick, MD responded:
If the fluttering feeling is in your scalp region, it is probably coming from your muscle ( temporalis). People get benign twitches in muscles all over their bodies and they are almost always nothing to worry about. With the numb/stiff feeling in your cheek I wonder if you are clenching your teeth at night and this is a form of TMJ Syndrome. Wearing a "night guard" when you sleep can solve the problem. The other possibility is that they are part of a migraine phenomenon. I would raise these questions with your doctor and see what he says. Have you seen a neurologist? Good Luck.
After your stroke you may be experiencing a new normal, but remember what George Eliot said- It is never too late to be what you might have been. You still can achieve new goals.
handyguyone responded:
You need to be put on high blood pressure medication ASAP!

Your symptoms will only get worse.
stephan28 replied to handyguyone's response:
I blood pressure is normal. Only having issues with the heart pulse. I consulted a cardiologist, and test TMT & Echo cardiogram test etc. And found no issue. He only advice me to have a regular exercise. My only concern is with this "Twitching" feeling in head.
stephan28 replied to Richard C Senelick, MD's response:
Thanks for the replay doctor. I was afraid of thinking its the symptom of stroke. That's why i was little nervous. I didn't consulted the neurologist yet. But surely will do this by the end of this week. Thank you.

Helpful Tips

Stroke and brain hemorrhage
My mom 68 had a stroke/hemorrhage 22 days before and released from hospital and move to rehab now. She is not responding very well but ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.